# SDR UPS96220138

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  MAIN CABIN AT STA 340, LBL 20 TO RBL 25, FLOOR BEAM UPPER FLANGE ANGLE AND SPLICE ANGLE HAVE HEAVY CORROSION THROUGHOUT.  CUT OUT DAMAGE AREA PER SPM 53-10-8 AND REPLACED FLOOR BEAM UPPER ANGLE AND SPLICE ANGLE IAW 53-10-8.
